Asymptotic expansion of stochastic oscillatory integrals with rotation invariance
Annales de l'I.H.P. Probabilités et statistiques, Volume 35 (1999) no. 4, pp. 417-457.
@article{AIHPB_1999__35_4_417_0,
     author = {Ueki, Naomasa},
     title = {Asymptotic expansion of stochastic oscillatory integrals with rotation invariance},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {417--457},
     publisher = {Gauthier-Villars},
     volume = {35},
     number = {4},
     year = {1999},
     zbl = {0934.60051},
     mrnumber = {1702237},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1999__35_4_417_0/}
}
TY  - JOUR
AU  - Ueki, Naomasa
TI  - Asymptotic expansion of stochastic oscillatory integrals with rotation invariance
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1999
DA  - 1999///
SP  - 417
EP  - 457
VL  - 35
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1999__35_4_417_0/
UR  - https://zbmath.org/?q=an%3A0934.60051
UR  - https://www.ams.org/mathscinet-getitem?mr=1702237
LA  - en
ID  - AIHPB_1999__35_4_417_0
ER  - 
%0 Journal Article
%A Ueki, Naomasa
%T Asymptotic expansion of stochastic oscillatory integrals with rotation invariance
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1999
%P 417-457
%V 35
%N 4
%I Gauthier-Villars
%G en
%F AIHPB_1999__35_4_417_0
Ueki, Naomasa. Asymptotic expansion of stochastic oscillatory integrals with rotation invariance. Annales de l'I.H.P. Probabilités et statistiques, Volume 35 (1999) no. 4, pp. 417-457. http://www.numdam.org/item/AIHPB_1999__35_4_417_0/

[1] G. Ben Arous, Methods de Laplace et de la phase stationnaire sur l'espace de Wiener, Stochasics 25 (1988) 125-153. | MR | Zbl

[2] I.M. Davies and A. Truman, Laplace asymptotic expansions of conditional Wiener integrals and generalised Mehler kernel formulae for Hamiltonians on L2(Rn), J. Phys. A: Math. Gen. 17 (1984) 2773-2789. | MR | Zbl

[3] L. Erdös, Estimates on stochastic oscillatory integrals and on the heat kernel of the magnetic Schrödinger operator, Duke Math. J. 76 (1994) 541-566. | MR | Zbl

[4] L. Erdös, Magnetic Lieb-Thirring inequalities, Comm. Math. Phys. 170 (1995) 629-668. | MR | Zbl

[5] W. Feller, The parabolic differential equations and the associated semi-groups of transformations, Ann. of Math. 55 (1952) 468-519. | MR | Zbl

[6] E. Hille, On a class of orthonormal functions, Rend. Sem. Math. Univ. Padova 25 ( 1956) 214-249. | EuDML | Numdam | MR | Zbl

[7] N. Ikeda, S. Kusuoka and S. Manabe, Lévy's stochastic area formula and related problem, in: M.C. Cranston and M.A. Pinsky, eds., Stochastic Analysis, Proc. Symp. Pure Math. 57, Amer. Math. Soc., 1995, pp. 281-305. | Zbl

[8] N. Ikeda and S. Manabe, Integral of differential forms along the path of diffusion processes, Publ. RIMS, Kyoto Univ. 15 (1979) 827-852. | MR | Zbl

[9] N. Ikeda and S. Manabe, Asymptotic formulas for stochastic oscillatory integral, in: K.D. Elworthy and N. Ikeda, eds., Asymptotic Problems in Probability Theory: Wiener Functionals and Asymptotics, Longman, New York, 1993, pp. 136-155. | Zbl

[10] N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, 2nd. ed., Kodansha/North-Holland, Tokyo/Amsterdam, 1989. | MR | Zbl

[11] K. Itô and H.P. Mckean, Diffusion Processes and Their Sample Paths, Springer, Berlin, 1974. | MR | Zbl

[12] P. Malliavin, Analyticité transverse d'opérateurs hypoelliptiques C3 sur des fibrés principaux. Spectre équivariant et courbure, C. R. Acad. Sci. 301 (1985) 767- 770. | MR | Zbl

[13] P. Malliavin, Analyticité réelle des lois conditionnelles de fonctionnelles additives, C. R. Acad. Sci. 302 (1986) 73-78. | MR | Zbl

[14] P. Malliavin and S. Taniguchi, Analytic functions, Cauchy formula and stationary phase on a real abstract Wiener space, J. Funct. Anal. 143 (1997) 470-528. | MR | Zbl

[15] H. Matsumoto, Coalescing stochastic flows on the real line, Osaka J. Math. 26 (1989) 139-158. | MR | Zbl

[16] H.P. Mckean, Elementary solutions for certain parabolic partial differential equations, Trans. Amer. Math. Soc. 82 (1956) 519-548. | MR | Zbl

[17] R. Palais, Morse theory on Hilbert manifolds, Topology 2 (1963) 299-340. | MR | Zbl

[18] M. Reed and B. Simon, Methods of Modern Mathematical Physics, II: Fourier Analysis and Self-Adjointness, Academic Press, New York, 1975. | MR | Zbl

[19] M. Reed and B. Simon, Methods of Modern Mathematical Physics, IV: Analysis of Operators, Academic Press, New York, 1978. | MR | Zbl

[20] T. Sheu, Spectral properties of differential operators related to stochastic oscillatory integrals, Osaka J. Math. 29 (1992) 203-231. | MR | Zbl

[21] B. Simon, Functional Integration and Quantum Physics, Academic Press, London, 1979. | MR | Zbl

[22] B. Simon, Semi-classical analysis of low lying eigenvalues I. Non degenerate minima: Asymptotic expansions, Ann. Inst. H. Poncaré, Physique Theorique 38 (1983) 295-307. | Numdam | Zbl

[23] H. Sugita and S. Taniguchi, Oscillatory integrals with quadratic phase function on a real abstract Wiener space, J. Funct. Anal. 155 (1998) 229-262. | MR | Zbl

[24] H. Sugita and S. Taniguchi, A remark on stochastic oscillatory integrals with respect to a pinned Wiener measure, Preprint. | MR

[25] Y. Takahashi and S. Watanabe, The Probability Functions (Onsager-Machlup Functions) of Diffusion Processes, Lecture Notes in Math., Vol. 851, Springer, Berlin, 1981, pp. 433-463. | MR | Zbl

[26] S. Taniguchi, On the exponential decay of oscillatory integrals on an abstract Wiener space, J. Funct. Anal. 154 (1998) 424-443. | MR | Zbl

[27] S. Taniguchi, Stochastic oscillatory integrals with quadratic phase function and Jacobi equations, Preprint.

[28] N. Ueki, Lower bounds for the spectra of Schrödinger operators with magnetic fields, J. Func. Anal. 120 (1994) 344-379. | MR | Zbl

[29] N. Ueki, Asymptotics of the infimum of the spectra of Schrödinger operators with magnetic fields, J. Math. Kyoto Univ. 37 (1997) 615-638. | MR | Zbl